# SDR ASAA0781917

- Difficulty date: July 30, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 50,504 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Corroded
- Location: Floor Panel
- Component: Floor Panel
- Component part number: 99365477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS CORRODED INSERTS.  REPLACED PANEL PER SRM 53-24-0 AND 53-05.
